Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A continued fraction expansion, with a truncation error estimate, for Dawson's integral

Author: J. H. McCabe
Journal: Math. Comp. 28 (1974), 811-816
MSC: Primary 65D20
MathSciNet review: 0371020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continued fraction expansion for Dawson's integral is considered and an estimate of the truncation errors of the convergents of this continued fraction is provided. The continued fraction is shown to provide a sequence of rational approximations to the integral which have good convergence for both small and large values of the argument.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society